Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 26, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 17, 2021, 3:11 AM EDT. It took effect at Oct 17, 2021, 12:00 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2021, 3:11 AM EDT (07:11 UTC)
- In effect from
- Oct 17, 2021, 12:00 PM EDT
- Expired
- Oct 18, 2021, 2:58 PM EDT
- In force
- 27 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
691 WHUS72 KMFL 170711 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 311 AM EDT Sun Oct 17 2021 AMZ650-651-670-671-172100- /O.NEW.KMFL.SC.Y.0026.211017T2100Z-211018T2100Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 311 AM EDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT MONDAY... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 4 to 7 feet expected. * WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas. * WHEN...From 5 PM this afternoon to 5 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$
6 follow-up statements
778 WHUS72 KMFL 171227 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 827 AM EDT Sun Oct 17 2021 AMZ650-651-670-671-182100- /O.EXT.KMFL.SC.Y.0026.211017T1600Z-211018T2100Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 827 AM EDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 PM EDT MONDAY... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 4 to 7 feet expected. * WHERE...Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas, Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM, Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM and Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM. * WHEN...From noon today to 5 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$
874 WHUS72 KMFL 171851 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 251 PM EDT Sun Oct 17 2021 GMZ676-181200- /O.EXB.KMFL.SC.Y.0026.211018T0000Z-211018T1500Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 251 PM EDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT MONDAY... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas, Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM, Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM and Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM. * WHEN...From 8 PM this evening to 5 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots, and/or seas 7 feet or greater, are expected to produce hazardous marine conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use cautions when entering or exiting the inlets and jetty areas. && $$ AMZ650-651-670-671-181200- /O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 251 PM EDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 4 to 7 feet expected. * WHERE...Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas, Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM, Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM and Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM. * WHEN...From noon today to 5 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ https://www.weather.gov/miami
007 WHUS72 KMFL 180421 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 1221 AM EDT Mon Oct 18 2021 GMZ656-657-181230- /O.EXA.KMFL.SC.Y.0026.000000T0000Z-211018T1500Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- 1221 AM EDT Mon Oct 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 1 to 3 feet. * WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM and Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ AMZ650-651-670-671-181230- /O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 1221 AM EDT Mon Oct 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ GMZ676-181230- /O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T1500Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1221 AM EDT Mon Oct 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas around 4 feet. * WHERE...Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$
772 WHUS72 KMFL 180654 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 254 AM EDT Mon Oct 18 2021 AMZ650-651-670-671-181500- /O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 254 AM EDT Mon Oct 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ GMZ656-657-676-181500- /O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T1500Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 254 AM EDT Mon Oct 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 2 to 4 feet. * WHERE...Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$
068 WHUS72 KMFL 181247 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 847 AM EDT Mon Oct 18 2021 AMZ650-651-670-671-182100- /O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 847 AM EDT Mon Oct 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ GMZ656-657-676-181500- /O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T1500Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 847 AM EDT Mon Oct 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 2 to 4 feet. * WHERE...Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$
013 WHUS72 KMFL 181858 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 258 PM EDT Mon Oct 18 2021 AMZ650-651-670-671-182000- /O.CAN.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 258 PM EDT Mon Oct 18 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The Atlantic seas have fallen below 7 feet this afternoon as the winds have decreasing to 15 to 20 knots. Therefore, the Small Craft Advisory has been cancelled for the Atlantic waters of South Florida. $$ https://www.weather.gov/miami
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 1:36 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 17, 1:36 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Miami FL 136 AM EDT Sun Oct 17 2021 .AVIATION(06Z TAFS)... VFR conditions will prevail throughout the forecast period. Light and variable winds for the rest of the overnight will increase out of the northwest by the middle of Sunday morning. Winds will shift and become northeasterly in the afternoon. Scattered showers will develop this afternoon affecting mainly the east coast terminals. An isolated thunderstorm cannot be ruled out across the southeastern terminals. && .PREV DISCUSSION... (Issued 832 PM EDT Sat Oct 16 2021) UPDATE... The ridge of high pressure will continue to move further east into the Atlantic waters allowing for a cold front to move southward down the Sunshine States. This will keep the weather dry tonight over South Florida before moisture works into the area from the north for Sunday leading to some showers and may be a thunderstorm in the afternoon hours especially the east coast metro areas. Rest of the forecast looks good at this time and no other changes are planned. PREV DISCUSSION... (Issued 725 PM EDT Sat Oct 16 2021) AVIATION(00Z TAFS)... The weather will remain dry along with VFR conditions at all of the TAF sites tonight. Winds will also become light and variable tonight. PREV DISCUSSION... (Issued 303 PM EDT Sat Oct 16 2021) DISCUSSION... Short Term (Today through Sunday): High pressure over the region will give way to an approaching cold front driven by an area of low pressure over eastern Canada this weekend. As the front passes across the panhandle and northern Florida today, entering Central Florida tonight before passing through South Florida on Sunday, shower and thunderstorm chances will remain on the low side thanks to relatively shallow available moisture. For this afternoon and evening, the most supportive environment over the peninsula for convection will be over the southern tip of the peninsula and most showers and any storms that could develop should remain generally away from the metro areas. With the front approaching overnight into Sunday morning, some pre-frontal convection cannot be ruled out but the focus should remain over the waters where the better instability will be located ahead of sunrise and the commencement of diurnal heating. The passage of the front will coincide with available surface-based instability due to diurnal heating though weakening of the front as it loses the support from coincident troughs aloft will act to lessen coverage of showers and storms as well on Sunday. It is possible that a last-minute Atlantic sea breeze could develop which could allow for a convective focus along the east coast coincident with the front on Sunday afternoon. Temperatures will reach the mid to upper 80s before the front unless the front's passage comes several hours earlier than forecast or there is increased cloud cover is the front has not weakened as much as forecast. Long Term (Sunday night through Friday): Models begin the long term with a mid level trough exiting the eastern seaboard, while a formerly associated frontal boundary, or whtever's left of it, lingers around the upper Keys. Mid level drier air also remains across SoFlo early in the work week. High pressure quickly will build across the region in the wake of FROPA, with more drier air will filter at the mid levels and persisting through at least mid week. Pressure gradients between the building high and the decaying boundary will increase a little, resulting in periods of northeast breezy winds. The stalled/decaying boundary to our south will keep enough lingering low level moisture across SoFlo, with a slight chance of showers continuing through around Tuesday. Best chances for rain will be across southern and eastern locations closer to the frontal boundary. High temperatures through the middle of next week will generally range from the lower to mid 80s across the east coast to the upper 80s across the interior. Latest global Model solutions still suggest the possibility of having the remnants of the front gradually retrograding northward during the second half of the work week. This may allow for another surge in mid level moisture, resulting in increasing chances of showers and thunderstorms. Afternoon highs are expected to range from the mid to upper 80s across the east coast metro areas, and in the upper 80s to around 90 across interior sections. MARINE... Winds will increase in the wake of the cold front moving across the region on Sunday into Monday with cautionary conditions likely and the possibility of advisory conditions to start the week. Winds will remain elevated until mid to late week when winds and seas will gradually subside. BEACH FORECAST... As winds and seas build behind the front, the risk of rip currents will increase along the Atlantic beaches this week. An elevated risk of rip currents is forecast to remain through most of the week with rip current statements likely needed due to the high risk that may develop for most days. AVIATION (18z TAFs)... Generally VFR with light winds through the period. Convective activity should be minimal and focused inland and south of the terminals. Frontal boundary approaches the area overnight and passes through on Sunday with an increasing chance of showers and storms. && .PRELIMINARY POINT TEMPS/POPS... Miami 73 84 73 86 / 30 10 10 20 West Kendall 72 85 70 87 / 30 10 10 20 Opa-Locka 73 85 72 86 / 20 10 10 10 Homestead 72 84 72 85 / 30 20 20 20 Fort Lauderdale 74 84 73 85 / 20 10 10 10 N Ft Lauderdale 74 84 73 85 / 20 10 10 10 Pembroke Pines 72 84 71 85 / 20 10 10 10 West Palm Beach 72 83 72 85 / 20 0 10 10 Boca Raton 73 83 73 85 / 20 10 10 10 Naples 69 87 68 88 / 10 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Aviation...CWC Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Oct 16, 4:24 PM EDT, 10 hours 47 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 424 PM EDT Sat Oct 16 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 171200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 424 PM EDT Sat Oct 16 2021 ...Increasing Threat Of Rip Currents East Coast Beaches Next Week... ...Hazardous Sea Conditions Atlantic Waters Early Next Week... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Isolated thunderstorms will be possible over the offshore Gulf Waters of South Florida late tonight. Mariners can except lightning strikes to be the main hazard from the thunderstorms. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The risk of rip currents will begin to increase on Sunday across the Atlantic coast beaches and it will quickly become a high risk of rip currents through the upcoming week. Hazardous marine conditions will be possible early next week as winds increase behind a cold frontal boundary. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.